# SDR HEEA079271

- Difficulty date: May 16, 2002
- Submitted: May 28, 2002
- Operation: Air carrier
- Aircraft: N40466
- Make and model: Snias AS350B2
- Aircraft serial: 3004
- Aircraft time: 5,964 hours
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Indicator
- Part number: 504001790116
- Part serial: 737
- Condition: Erratic
- Location: Horizon Gyro
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

HORIZONTAL GYRO INDICATOR ERRATIC. REPLACED WITH SERVICEABLE INDICATOR.
